# SDR DL76L030197

- Difficulty date: February 25, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 26,026 hours, 4,156 cycles
- Engine: Pwa PW4060
- Engine time: 25,123 hours, 4,079 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: PW40603
- Part serial: 727707
- Condition: Dented
- Location: Nr 2 Engine
- Part time: 25,123 hours, 4,079 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

DURING T/O AT 110 KNTS BIRD INGESTION INTO NR 2 ENGINE WITH ENGINE SURGE DETECTED.  ENGINE INDICATIONS NORMAL.  REPORTED BY CREW 1 HR INTO FLT, NR 1 ENG GEN FAILED.  A/C DIVERTED TO LGW.  FOUND BIRD DEBRIS IN ENG 1, FAN BLADE DAMAGED OUT OF LIMITS.  BOROSCOPE INSPECTION COMPLETED WITH NO FAULTS.  FOUND DAMAGE TO FAN EXIT VANE.  FAN BLADE TO BE REPLACED/ERA ISSUED FOR REPAIR TO VANE.  IDG REPLACED.  BIRD STRIKE INSPECTION COMPLETED.
